# SDR AALA202302230942

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A320*
- Aircraft serial: 3796
- Aircraft time: 47,615 hours, 17,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 15 ABC EMERGENCY LIGHT INOPERATIVE. MAINTENANCE CONNECTED GROUND WIRE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00 .
